# SDR USAA2012061900022

- Difficulty date: January 8, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 70,869 hours, 31,534 cycles
- Engine: Iae V2500A1
- Engine time: 62,991 hours, 28,169 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1685MK7
- Part serial: 1685031
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 50,444 hours, 22,557 cycles
- Component: Engine, Iae, V2500A1
- Component part number: V2500A1QEC
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, M
- Precautionary procedure: E, F, A

## Discrepancy

UPON THRUST REDUCTION TO CLIMB, NR 2 ENGINE HAD TWO COMPRESSOR STALLS BEFORE THRUST LEVER COULD BE MOVED TO IDLE.  EGT EXCEEDED LIMITS; ENG 2 FAIL ON ECAM.  NR 2 ENGINE WAS SHUTDOWN IAW ECAM ACTIONS, FIRE BOTTLE WAS DISCHARGED AND AIRCRAFT DIVERTED TO LAX, (EMERGENCY DECLARED).  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE.  FOUND THE VARIABLE STATOR VALVE ACTUATOR FAILED DUE TO HIGH LEVELS OF FUEL LACQUER ON PISTON AND LINER ASSEMBLIES AND TORQUE MOTOR FILTERS.
